Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Correction to my paper ``A strain energy derivation of the torsional-flexural buckling loads of straight columns of thin-walled open sections''

Author: N. J. Hoff
Journal: Quart. Appl. Math. 2 (1944), 172-172
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/99604
Original Article: supplement
MathSciNet review: QAM99604
Full-text PDF Free Access

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/99604
Article copyright: © Copyright 1944 American Mathematical Society